# SDR SWAA2025031497697

- Difficulty date: February 19, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N8680C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36737
- Aircraft time: 30,131 hours, 14,856 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH A/C BAY STA 663 RBL 9' VAPOR BARRIER CLOSE OUT ANGLE CRACKED <[01].  NOTE: REPLACEMENT OF VAPOR BARRIER CLOSE OUT ANGLE IS ON FAULT TTG8Q00YT7TW; [02] REPLACEMENT OF VAPOR BARRIER CLOSE OUT ANGLE IS ON FAULT TTG8Q00YT7TW; [03] INSPECTED WORK PERFORMED.
